Skip to content
Darvon/Darvocet pulled off market
avatar
An_192753 posted:
Has anyone been affected by this? The FDA has asked them to pull it. Apparently it can cause serious heart rhythm problems.
Was this Helpful?
13 of 20 found this helpful
Reply
 
avatar
Saharane responded:
I have heard of other problems it can cause a person to have with their heart. I was taken off it when I had a heart attack. I then started seeing a law suit over it, but when I read the paperwork and symptoms ( Mostly CHF) I knew it did not cause my SCAD MI. I am a member of a group of women in a study at Mayo dealing with SCAD and I am the only one ever on darvocet so I don't believe it was my cause.

Ann


Featuring Experts

James Beckerman, MD, FACC, is a cardiologist at the Providence St. Vincent Heart Clinic in Portland, OR. He graduated summa cum laude from Harvard Col...More

Helpful Tips

A Word A DayGuest Expert
It is important to keep physically fit. But it is just as critical to stay mentally fit as well. One form of mental aerobics is to learn a ... More
Was this Helpful?
11 of 11 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center